# SDR SIMA20130902001

- Difficulty date: September 2, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 28,783 hours, 25,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT REFLECTOR OVER RT WING INSTALLED UPSIDE DOWN.  ORIENTATED RT WING EMERGENCY LIGHT AS INTENDED IAW AMM 33-50-10.
